# SDR CA090624005

- Difficulty date: June 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit
- Part time: 4,371 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL 170 - 250/290 KIAS, RT WINDSHIELD CRACKED. FLIGHT DIVERTED.  MX REPLACED RT WINDSHIELD.  WINDSHIELD (NP 139321-13 06201H6258) CRACKED, PART NOT SEEN.
